Next Article in Journal
An Active Queue Management Algorithm for Reducing Packet Loss Rate
Previous Article in Journal
A Classification Methodology for Color Textures Using Multispectral Random Field Mathematical Models
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2006, 11(2), 121-125; doi:10.3390/mca11020121

Sensitivity Analysis of General Mixed Multivalued Mildly Nonlinear Variational Inequalities

Department of Mathematics Aligarh Muslim University Aligarh-202002, India
Published: 1 August 2006
Download PDF [119 KB, uploaded 30 March 2016]

Abstract

Dafermos [1] studied the sensitivity properties of solutions of a variational inequality with respect to a parameter y. In this paper, we extend this analysis for general mixed multivalued mildly nonlinear variational inequalities in the setting of Hilbert spaces.
Keywords: Sensitivity analysis; general mixed multivalued mildly nonlinear variational inequality; monotone and Lipschitz mappings; Hausdorff metric Sensitivity analysis; general mixed multivalued mildly nonlinear variational inequality; monotone and Lipschitz mappings; Hausdorff metric
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Salahuddin, H. Sensitivity Analysis of General Mixed Multivalued Mildly Nonlinear Variational Inequalities. Math. Comput. Appl. 2006, 11, 121-125.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top